Title: Short leaky-wave antennas of sum and difference patterns
Authors: Lin, JM
Tzuang, CKC
Chou, GJ
Su, S
National Chiao Tung University
Institute of Communications Engineering
Keywords: leaky wave antennas;antennas
Issue Date: 4-Jul-1996
Abstract: A set of differential feed short (similar to 0.7 lambda(0)) leaky-wave antennas with sum (Sigma) and difference (Delta) patterns is presented. Rigorous field-theory analyses show that the radiation characteristics of these antennas agree well with the measurements. The performance of these antennas is well suited for direction finding applications.
URI: http://hdl.handle.net/11536/1169
ISSN: 0013-5194
Volume: 32
Issue: 14
Begin Page: 1247
End Page: 1249
Appears in Collections:Articles

Files in This Item:

  1. A1996UZ51000003.pdf